# SDR EBVR20181203001

- Difficulty date: December 3, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 8,782 hours, 6,836 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Cracked
- Location: Rudder Trim
- Part time: 8,782 hours, 6,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM TAB IS CRACKED APROX. 1" ON LOWER AFT CORNER. PERFORMED DOUBLER REPAIR TO RUDDER TRIM TAB LOWER TRAILING EDGE. WORK DONE IAW AQRD ERO-935680 REV IR DATED 11/30/2018
